# SDR 97ZZZX4149

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8174H
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070155
- Engine: Cont LTSIO360EB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: 640925
- Condition: Broken
- Location: Rt Eng Gear Case
- Part time: 29 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER DRIVE ADAPTER IS A 90-DEGREE DRIVE THAT REVERSES OUTPUT ROTATION AND ANGLE OF OUTPUT FROM ENGINE TO DRIVE TACHOMETER SHAFT.  FOUND MOUNTING NUT AND FLANGE STILL ON ENGINE ACCESSORY CASE AND ADAPTER HANGING ON TACHOMETER DRIVESHAFT.  FLANGE BROKEN OFF OF ADAPTER.  SUSPECT CAUSE, DEFECTIVE PART.  ADAPTER IS A TELEDYNE CONTINENTAL MOTORS PART.
